# SDR SWIA202266135

- Difficulty date: June 9, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 41,338 hours, 39,809 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: 600151121
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINGLET FRONT SPAR FITTING DENTED REFER TO SRM 57-31-14 ITEM 35.   (FILED CLOSED)   REMOVED AND REPLACED LH WINGLET FRONT SPAR FITTING IN REF TO SRM51-42-21 AND DWG 601R10376. COMPLIED WITH TASK CARD 51-900-1003-SKY.
